# SDR CA050503007

- Difficulty date: February 19, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,423 hours
- Engine: Allsn 250C20
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: G641
- Part serial: G02134472
- Condition: Failed
- Location: Master
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BATTERY SPECIFIC GRAVITY CHECK AFTER CHARGING AND AFTER REMOVAL FROM AIRCRAFT NOT SERVICEABLE.  BATTERY ONLY HAS 9.6 HOURS WILL NOT START AIRCRAFT.
